# SDR LR7A9998

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 33261242
- Condition: Cracked
- Location: Ws 293
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 INSPECTION PER SB 382-57-75, FOUND RT RIB FORMER CRACKED AT OWS 293R.  REPLACED RIB FORMER IAW SRM 583-57-50-02.  DRC 2173.
